# SDR RAIA2009071700002

- Difficulty date: July 8, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N840HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145341
- Aircraft time: 20,451 hours, 18,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Airstairs
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT THE EMERGENCY LIGHT ON THE AIRSTAIRS HANDLE WAS INOPERATIVE.  MAINTENANCE INSPECTED THE LIGHT AND REPAIRED A BROKEN WIRE TO THE ASSEMBLY.  AN OPERATIONAL CHECK OF THE LIGHTS PROVED GOOD.
